# SDR AALA202506307713

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737-8
- Aircraft serial: 44477
- Aircraft time: 14,058 hours, 5,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: A PIECE OF EMERGENCY SLIDE IS COMING OUT OF THE BOARDING DOOR. ADJUSTED L1 DOOR GIRT BAR. PER AMM 25-61-00. OPERATIONAL CHECK GOOD.
